PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2007 | 5 | 3 | 551-580
Tytuł artykułu

Strengthened Moser’s conjecture, geometry of Grunsky coefficients and Fredholm eigenvalues

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The Grunsky and Teichmüller norms ϰ(f) and k(f) of a holomorphic univalent function f in a finitely connected domain D ∋ ∞ with quasiconformal extension to $$\widehat{\mathbb{C}}$$ are related by ϰ(f) ≤ k(f). In 1985, Jürgen Moser conjectured that any univalent function in the disk Δ* = {z: |z| > 1} can be approximated locally uniformly by functions with ϰ(f) < k(f). This conjecture has been recently proved by R. Kühnau and the author. In this paper, we prove that approximation is possible in a stronger sense, namely, in the norm on the space of Schwarzian derivatives. Applications of this result to Fredholm eigenvalues are given. We also solve the old Kühnau problem on an exact lower bound in the inverse inequality estimating k(f) by ϰ(f), and in the related Ahlfors inequality.
Twórcy
Bibliografia
  • [1] H. Grunsky: “Koeffizientenbedingungen für schlicht abbildende meromorphe Funktionen”, Math. Z., Vol. 45, (1939), pp. 29–61. http://dx.doi.org/10.1007/BF01580272
  • [2] R. Kühnau: “Verzerrungssätze und Koeffizientenbedingungen vom Grunskyschen Typ für quasikonforme Abbildungen”, Math. Nachr., Vol. 48, (1971), pp. 77–105. http://dx.doi.org/10.1002/mana.19710480107
  • [3] C. Pommerenke: Univalent Functions, Vandenhoeck & Ruprecht, Göttingen, 1975.
  • [4] I.V. Zhuravlev: “Univalent functions and Teichmüller spaces”, Preprint: Inst. of Mathematics, Novosibirsk, 1979, p. 23 (Russian).
  • [5] S.L. Krushkal and R. Kühnau: Quasikonforme Abbildungen-neue Methoden und Anwendungen, Teubner-Texte zur Math., Bd. 54, Teubner, Leipzig, 1983.
  • [6] R. Kühnau: “Möglichst konforme Spiegelung an einer Jordankurve”, Jber. Deutsch. Math. Verein., Vol. 90, (1988), pp. 90–109.
  • [7] S.L. Krushkal: “Grunsky coefficient inequalities, Carathéodory metric and extremal quasiconformal mappings”, Comment. Math. Helv., Vol. 64, (1989), pp. 650–660. http://dx.doi.org/10.1007/BF02564699
  • [8] S.L. Krushkal and R. Kühnau: “Grunsky inequalities and quasiconformal extension”, Israel J. Math., Vol. 152, (2006), pp. 49–59.
  • [9] R. Kühnau: “Zu den Grunskyschen Coeffizientenbedingungen”, Ann. Acad. Sci. Fenn. Ser. A. I. Math., Vol. 6, (1981), pp. 125–130.
  • [10] R. Kühnau: “Wann sind die Grunskyschen Koeffizientenbedingungen hinreichend für Q-quasikonforme Fortsetzbarkeit?”, Comment. Math. Helv., Vol. 61, (1986), pp. 290–307. http://dx.doi.org/10.1007/BF02621917
  • [11] S.L. Krushkal: “Beyond Moser’s conjecture on Grunsky inequalities”, Georgian Math. J., Vol. 12, (2005), pp. 485–492.
  • [12] Y.L. Shen: “Pull-back operators by quasisymmetric functions and invariant metrics on Teichmüller spaces”, Complex Variables, Vol. 42, (2000), pp. 289–307.
  • [13] L. Ahlfors: “An extension of Schwarz’s lemma”, Trans. Amer. Math. Soc., Vol. 43, (1938), pp. 359–364. http://dx.doi.org/10.2307/1990065
  • [14] D. Gaier: Konstruktive Methoden der konformen Abbildung, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1964.
  • [15] R. Kühnau: “Zur Berechnung der Fredholmschen Eigenwerte ebener Kurven”, Z. Angew. Math. Mech., Vol. 66, (1986), pp. 193–200. http://dx.doi.org/10.1002/zamm.19860660602
  • [16] M. Schiffer: “Fredholm eigenvalues and Grunsky matrices”, Ann. Polon. Math., Vol. 39, (1981), pp. 149–164.
  • [17] G. Schober: “Estimates for Fredholm eigenvalues based on quasiconformal mapping.” In: Numerische, insbesondere approximationstheoretische Behandlung von Funktiongleichungen, Lecture Notes in Math., Vol. 333, Springer-Verlag, Berlin, (1973), pp. 211–217. http://dx.doi.org/10.1007/BFb0060699
  • [18] S.E. Warschawski: “On the effective determination of conformal maps”, In: L. Ahlfors, E. Calabi et al. (Eds.): Contribution to the Theory of Riemann surfaces, Princeton Univ. Press, Princeton, (1953), pp. 177–188.
  • [19] L. Ahlfors: “Remarks on the Neumann-Poincaré integral equation”, Pacific J. Math. Vol. 2, (1952), pp. 271–280.
  • [20] S.L. Krushkal: “Quasiconformal extensions and reflections”, In: R. Kühnau (Ed.): Handbook of Complex Analysis: Geometric Function Theory, Vol. II, Elsevier Science, Amsterdam, 2005, pp. 507–553.
  • [21] K. Strebel: “On the existence of extremal Teichmueller mappings”, J. Anal. Math, Vol. 30, (1976), pp. 464–480.
  • [22] F.P. Gardiner and N. Lakic: Quasiconformal Teichmüller Theory, Amer. Math. Soc., 2000.
  • [23] S. Dineen: The Schwarz Lemma, Clarendon Press, Oxford, 1989.
  • [24] S. Kobayayshi: Hyperbolic Complex Spaces, Springer, New York, 1998.
  • [25] C.J. Earle, I. Kra and S.L. Krushkal: “Holomorphic motions and Teichmüller spaces”, Trans. Amer. Math. Soc., Vol. 944, (1994), pp. 927–948. http://dx.doi.org/10.2307/2154750
  • [26] C.J. Earle and S. Mitra: “Variation of moduli under holomorphic motions”, In: Stony Brook, NY, 1998: The tradition of Ahlfors and Bers, Contemp. Math. Vol. 256, Amer. Math. Soc., Providence, RI, 2000, pp. 39–67.
  • [27] H.L. Royden: “Automorphisms and isometries of Teichmüller space”, Advances in the Theory of Riemann Surfaces (Ann. of Math. Stud.), Vol. 66, Princeton Univ. Press, Princeton, (1971), pp. 369–383.
  • [28] S.L. Krushkal: “Plurisubharmonic features of the Teichmüller metric”, Publications de l’Institut Mathématique-Beograd, Nouvelle série, Vol. 75, (2004), pp. 119–138.
  • [29] N.A. Lebedev: The Area Principle in the Theory of Univalent Functions, Nauka, Moscow, 1975 (Russian).
  • [30] I.M. Milin: “Univalent Functions and Orthonormal Systems”, Transl. of mathematical monographs, vol. 49, Transl. of Odnolistnye funktcii i normirovannie systemy, Amer. Math. Soc., Providence, RI, 1977.
  • [31] M. Schiffer and D. Spencer: Functionals of finite Riemann Surfaces, Princeton Univ. Press, Princeton, 1954.
  • [32] S. L. Krushkal: “Schwarzian derivative and complex Finsler metrics”, Contemporary Math., Vol. 382, (2005), pp. 243–262.
  • [33] D. Minda: “The strong form of Ahlfors’ lemma”, Rocky Mountain J. Math., Vol. 17, (1987), pp. 457–461. http://dx.doi.org/10.1216/RMJ-1987-17-3-457
  • [34] M. Abate and G. Patrizio: “Isometries of the Teichmüller metric”, Ann. Scuola Super. Pisa Cl. Sci., Vol. 26, (1998), pp. 437–452.
  • [35] V. Božin, N. Lakic, V. Markovic and M. Mateljević: “Unique extremality”, J. Anal. Math., Vol. 75, (1998), pp. 299–338. http://dx.doi.org/10.1007/BF02788704
  • [36] C.J. Earle and Zong Li: “Isometrically embedded polydisks in infinite dimensional Teichmüller spaces”, J. Geom. Anal., Vol. 9, (1999), pp. 51–71.
  • [37] M. Heins: “A class of conformal metrics”, Nagoya Math. J., Vol. 21, (1962), pp. 1–60.
  • [38] S.L. Krushkal: Quasiconformal Mappings and Riemann Surfaces, Wiley, New York, 1979.
  • [39] S.L. Krushkal: “A bound for reflections across Jordan curves”, Georgian Math. J., Vol. 10, (2003), pp. 561–572.
  • [40] R. Kühnau: “Über die Grunskyschen Koeffizientenbedingungen”, Ann. Univ. Mariae Curie-Sklodowska, Sect. A, Vol. 54, (2000), pp. 53–60.
  • [41] O. Lehto: Univalent Functions and Teichmüller Spaces, Springer-Verlag, New York, 1987.
  • [42] Yu.G. Reshetnyak: “Two-dimensional manifolds of bounded curvature”, Geometry, IV, Encyclopaedia Math. Sci., Vol. 70, Springer, Berlin, 1993, pp. 3–163, 245–250. Engl. transl. from: iTwo-dimensional manifolds of bounded curvature, Geometry, 4, Itogi Nauki i Tekhniki, Akad. Nauk SSSR, Vsesoyuz. Inst. Nauchn. i Tekhn. Inform., Moscow, 1989, pp. 189, 273–277, 279 (Russian).
  • [43] H.L. Royden: “The Ahlfors-Schwarz lemma: the case of equality”, J. Anal. Math., Vol. 46, (1986), pp. 261–270.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-007-0013-5
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.